# SDR 96ZZZX3236

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N220PD
- Make and model: Hughes 369E
- Aircraft serial: 509E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Shaft
- Part number: 369D2512111
- Condition: Worn
- Location: M/R Gearbox
- Part time: 1,353 hours
- Component: 369D28100507
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER DRIVE BELT PULLEY HAD WORN THE SPLINES TO BELOW THE 'OVER-PIN' LIMITS.  THE PULLEY WAS SEIZED ON THE PINION SHAFT.
